# SDR SWAA2018120527344

- Difficulty date: November 6, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LT Z-ANGLE CORRODED BETWEEN BS 500+5 TO BS 500D UPPER SURFACE.  R&R "Z" ANGLE IAW SRM.
